Vol. 257, No. 2, 2012

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Two-dimensional disjoint minimal graphs

Linfeng Zhou

Vol. 257 (2012), No. 2, 503–510
Abstract

Under the assumption of Gauss curvature vanishing at infinity, we prove Meeks’ conjecture: the number of disjointly supported minimal graphs in 3 is at most two.

Keywords
minimal graphs, Meeks conjecture
Mathematical Subject Classification 2010
Primary: 53C42, 53C21
Milestones
Received: 27 June 2011
Revised: 14 November 2011
Accepted: 28 March 2012
Published: 4 July 2012
Authors
Linfeng Zhou
Department of Mathematics
East China Normal University
Shanghai 200241
China